MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451504V5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the distal end of the 5f uf 65cm tempo catheter became bent and detached while on the wire.The wire, catheter and broken portion was pulled out of the sheath with no harm to the patient.The break occurred while attempting to advance the catheter up and over the iliac bifurcation.No unusual force was applied, although the iliac vessels were noted to be tortuous.The intended procedure was a leg angiogram for distal disease.The lesion had little or no calcification, and vessel tortuosity was present.The device was stored and prepped according to the instructions for use (ifu).Devices are stored hanging on a catheter supply cart and are sometimes kept in procedure or supply areas during room turnover, without exposure to outdoor light or advanced decontamination methods such as uv-c, vhp, ozone, or fogging.Devices are removed from the outer box and stored on hangers with other catheters, not in cabinets.Storage environments are climate controlled with no known facility issues (e.G., hvac, humidity, leaks) or recent changes to cleaning or storage practices.The device is not reprocessed or exposed to uv or sterilization processes.A non-cordis guidewire was used.The device is not being returned.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24784463
Report Number9616099-2026-00469
Device Sequence Number10036790
Product Code DQO
UDI-Device Identifier10705032008327
UDI-Public(01)10705032008327(17)281130(10)18537833
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number451504V5
Device Lot Number18537833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/04/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK GUIDEWIRE
Patient SexUnknown